# SDR AWXA200700928

- Difficulty date: July 28, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 30,121 hours, 11,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AVIONICS SMOKE MASTER WARNING AT 10,000 CLIMBING OUT OF PHILADELPHIA.  AN ELECTRICAL BURNING ODOR WAS NOTICED IN COCKPIT WITH NO VISIBLE SIGNS OF SMOKE.  CREW DECLARED AN EMERGENCY, THE CABIN WAS PREPPED AND EMERGENCY EQUIPMENT WAS DISPATCHED.  THE LANDING WAS UNEVENTFUL.  MX RAN ENGINES AND ALL AVIONICS TO TRY TO DUPLICATE BURNING ODOR.  NO SMOKE NOTED AND NO ECAM WARNING FAULTS.  NO FAULTS NOTED.  THE A/C WAS RETURNED TO SERVICE.
